# SDR QXEA200600084

- Difficulty date: January 15, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 11,542 hours, 12,024 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 697070003
- Part serial: DAP0221
- Condition: Vibrates
- Part time: 3,177 hours, 2,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SUN FLIGHT NR 2358, VIBRATION IN AIRFRAME WHEN PROPS BROUGHT OUT OF FEATHER ON STARTUP.  MORE PRONOUNCED AS POWER LEVERS ARE ADVANCED TOWARDS FLIGHT IDLE.  SEEMS TO ORIGINATE FROM NR 2 ENGINE.  MAINTENANCE FOUND NR 1 PROP CAUSE OF VIBRATION.  AIRCRAFT FERRIED TO PDX.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP ASSY IAW MTC 6610003 AND MTC 6610004.  OPS TEST GOOD IAW Q400 AMM TASK 71-00-00-868-805.  AIRCRAFT RETURNED TO SERVICE.
